, Volume 41, Issue 2, pp 210-221

Relative Controllability in Systems with Pure Delay

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A linear control system with pure delay is considered. The integral-form solution of the Cauchy problem is obtained. The relative-controllability problem and the stabilization problem for a pendulum with time delay are solved

Translated from Prikladnaya Mekhanika, Vol. 41, No. 2, pp. 118–130, February 2005.
The study was partially sponsored by the State Committee of Science and Technology of Ukraine (grant No. 01. 07/00081).